# SDR TRBA2011016

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 21,561 hours, 25,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 4874
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT CABIN EMERGENCY FLOOR LIGHTS ARE FLICKERING ON & OFF DURING CRUISE FLIGHT.  R & R POWER SUPPLY AND BATTERY PACK AT 62WL IAW ATR 72 JIC 33-51-21.  OPS CHECK SATISFACTORY IAW W/C EX-335000-OPT-10000-002.
